| Model Number |
TN DXH 520 CP HEMATOLOGY INSTRUMENT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported one patient sample recovered with an incorrect sample identification number when run on their dxh520cp hematology instrument.No incorrect numerical results were reported outside the laboratory.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.
Additional Manufacturer Narrative
The customer technical specialist (cts) verified what the customer reported via telephone.The cts explained if the tube barcode is not scanned or scanned correctly the system will apply the next sample id in the worklist.The cts also explained the correct way to run the samples by using the next icon and then barcoding the sample id on that screen, that way the system will apply the correct sample id.The issue was resolved by training the customer to correctly verify patient sample identification prior to running specimen on the instrument.Per dxh 520 cp ifu (pn:(b)(6)), ¿risk of misidentification.Verify specimen id in the worklist if the worklist contains entries.Confirm that the next specimen id is correct before the processing specimen message is displayed.¿ bec internal identifier: case-(b)(4).